Volume 14, Number 3, September 2009

Table of Contents

Articles

COMMON FIXED POINT THEOREMS IN FUZZY METRIC SPACES PDF
Shaban Sedghi, M.S. Khan, Nabi Shobe, Shahram Sedghi 349-355
NEW HARUKI-RASSIAS INTEGRAL REPRESENTATIONS OF THE BERNOULLI AND EULER POLYNOMIALS PDF
Djurdje Cvijovic 357-363
ON COMMON FIXED POINT, INVARIANT APPROXIMATION, BANACH OPERATOR PAIRS IN NON-STARSHAPED DOMAIN PDF
Hemant Kumar Nashine, B.K. Sharma, C.L. Dewangan 365-376
RANDOM BEST APPROXIMATIONS FOR R-SUBWEAKLY COMMUTING MAPS PDF
Hemant Kumar Nashine, M.S. Khan 377-389
ON SEMILINEAR OPERATOR EQUATIONS WITH FREDHOLM MAPPING OF NON-NEGATIVE INDEX TYPE PDF
Yuqing Chen, Jong Kyu Kim, Donal O'Regan 391-401
CHARACTERIZATIONS OF SUBIMMERSIONS AND RANK THEOREMS IN BANACH SPACES PDF
Qianglian Huang 403-411
ON THE HYERS-ULAM-RASSIAS STABILITY OF THE FUNCTIONAL EQUATION PDF
M. Eshaghi Gordji, M. Parvia 413-420
QUASI-CONSISTENT APPROXIMATION OF EFFECTIVE DIAGONALIZATION STRATEGIES FOR THE SOLUTION OF A CLASS OF OPTIMAL DESIGN PROBLEMS PDF
Nicolae H. Pavel, Elijah Polak, Ivan Raykov 421-438
EXISTENCE AND UNIQUENESS FOR STRONG SOLUTIONS OF THE GENERALIZED MHD EQUATIONS PDF
Xian-Kang Luo, Han Yang 439-452
POSITIVE SOLUTIONS OF THREE-POINT BVP FOR SYSTEMS OF NONLINEAR N-ORDER SINGULAR DIFFERENTIAL EQUATIONS PDF
Jijiang Jiang, Lishan Liu 453-464
ON THE HYERS-ULAM-RASSIAS STABILITY OF THE GENERALIZED POLYNOMIAL FUNCTION OF DEGREE 3 PDF
Yang-hi Lee 465-476
APPROXIMATION AND STABILITY RESULTS FOR S(a, b, c)-CONTRACTION MAPPINGS PDF
Samir Dashputre, S.D. Divan 477-489
HYERS-ULAM-RASSIAS STABILITY OF (n, k)-FORMS ADDITIVE FUNCTIONAL EQUATIONS PDF
Ahmed Chari, Belaid Bouikhalne, Samir Kabbaj 491-502
EXISTENCE OF POSITIVE SOLUTIONS FOR FOURTH ORDER BOUNDARY VALUE PROBLEMS PDF
Yi Wei, Min Liu, Haiyan Xu 503-514


ISSN: 1229-1595 (Print), 2466-0973 (Online)